A multipoint problem for partial integro-differential equations
Abstract
We investigate a multipoint problem for a linear typeless partial differential operator with variable coefficients that is perturbed by a nonlinear integro-differential term. We establish conditions for the unique existence of a solution. We prove metric theorems on lower bounds of small denominators that arise in the course of investigation of the problem of solvability.Downloads
Published
25.09.1998
Issue
Section
Research articles
How to Cite
Vasylyshyn, P. B., and B. I. Ptashnik. “A Multipoint Problem for Partial Integro-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1155–1168, https://umj.imath.kiev.ua/index.php/umj/article/view/4832.